# SDR USAA920081200

- Difficulty date: June 4, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 57,196 hours, 35,367 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 654645170A
- Condition: Debonded
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - RT WING NR 6 SPOILER UPPER SURFACE DISBONDED.  REPLACED RT WING NR 6 SPOILER IAW B737 AMM 27-61-11.  (S)
